Mathematical methods for studying natural languages
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical logic, theory of algorithms and theory of sets, Tome 133 (1973), pp. 95-108
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1973_133_a9,
author = {A. V. Gladkii},
title = {Mathematical methods for studying natural languages},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {95--108},
year = {1973},
volume = {133},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1973_133_a9/}
}
A. V. Gladkii. Mathematical methods for studying natural languages. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical logic, theory of algorithms and theory of sets, Tome 133 (1973), pp. 95-108. http://geodesic.mathdoc.fr/item/TM_1973_133_a9/